Very early havoc sides. WTF

  1. Very early havoc sides. WTF


    Ran havoc for four days and had to quit.

    Within a few days (1-2) I got super lethargic to the point that I would fall asleep watching tv. NEVER happens. Also, bad acne. Really ****ING bad on back and upper chest neck etc...

    This is what I don't get. I ran it like this...

    day 1 = 10mg
    day 2 = 20mg
    day 3 = 20mg
    day 4 = 30mg


    I was planning on running it like this (weeks) : 20-30/30/30/40 , four weeks total.

    I quit on day five because my sides were so damn bad. Libido even started to decrease but that couldve been my mind ****ing with me. Havent been on it for 3-4 days and already feel better. I just quit on day five and figured I didnt need to start my serm since it was low dose and only 5 days on. I started my daa+natty booster+ erase tho...

    This is my first cycle. Can someone please tell me wtf is going on? Given my weight and ht this should be a small dose for me. I've researched and cant find anyone having lethargic+bad acne from that low of dose or at all. Especially that early in the cycle.

    Was running a cycle assist and for a few days after I quit.

    Can someone please offer some advice and possible explanations?


  2. Kinda weird. You could always run a small test base like TesTren or something to alleviate lethargy effects. I guess you just react badly if you got acne that quickly.

  3. Acne was definately the worse. I never get acne. However, within days at this low dose it got bad. Little, Little acne bumbs mid back. Hundreds. Then I got some massive zits on my chest and neck. I was just like **** this cuz I felt like it was working its way to my face.

    Possible that epi has a strong effect on me and I can run at a low dose? 10mg? Or am I just ****ed? I have a full bottle of this ****+cycle assist and pct assist, serm, natty, erase, daa etc.. and don't really want to waste that cash.... I can't handle that acne though.
    •   
       


  4. http://anabolicminds.com/forum/supplement-auction/

    You could always try and sell it to someone there and maybe try to hit up a different compound. All that acne definitely isn't worth it.

  5. **** me. Hopefully I can get some more advice on this before I decide to sell all my ****. Thanks for your input bro.

  6. No problem. Good luck man, sorry about the cycle!

  7. ohhh, have to add that I had hot flashes. Got extremely hot temporarily.

  8. If it was that bad, I would cut my losses and never run it again. You only get one body... Try something else

  9. thats what i hear
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 06-08-2012, 12:15 PM
  2. RPN Havoc Side Effects
    By Mkbig in forum Anabolics
    Replies: 3
    Last Post: 03-21-2012, 07:20 PM
  3. havoc side effects question
    By elit3keraed in forum Cycle Info
    Replies: 2
    Last Post: 01-16-2010, 08:53 PM
  4. Using Havoc to FIGHT havoc sides?
    By Juiced03 in forum Post Cycle Therapy
    Replies: 13
    Last Post: 12-16-2008, 02:01 AM
  5. Very Early AM Training and Pre Workout Nutrition
    By David Dunn in forum Weight Loss
    Replies: 13
    Last Post: 03-15-2005, 01:30 PM
Log in
Log in